# SDR SWIA200617141

- Difficulty date: August 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 7,323 hours, 6,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 EMERGENCY LIGHT INOP.  REPLACED OVERHEAD EMERGENCY LIGHT BULB IAW CRJ MM 33-60-00.  OPERATIONAL CHECKS GOOD.
